Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Anxiety and Depression worse since using Isentress and Truvada
Jun 10, 2012

I have a question regarding Isentress. I began using it along with Truvada in 2009 and noticed my mood going down a bit. In 2010 my anxiety substantially increased for no apparent reason. I have been on HAART since 1997 when I first began with Viracept and Combivir but because of cholesterol issues and some lipo in the face, the regimen was changed to Truvada and Isentress. I have had depression and some anxiety since childhood(I am 47 years old, currently), but the anxiety and low mood I have now are worse since I have been on this combo.

Response from Dr. Young

Hi and thanks for posting.

Depression has only rarely been associated with your medications.

Our dearly departed friend, Dr. Bob previously posted on this topic.

No matter what, make sure that you voice your concerns with your health care providers.

Be well, BY



Previous
Complera and diet
Next
Need some advise about crixivan

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement